# SDR ASOA201101015

- Difficulty date: May 11, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,241 hours, 27,050 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NLG DISAGREE MSG IN FLT, AFTER TAKEOFF.  ENROUTE TO IAD ACFT DIVERTED DUE TO MX -- EMERGENCY DELARED AS A PRECUATION.  REMOVED AND REPLACED NLG STRUT ASSY IAW AMM 32-21-01.  OPS CHECK GOOD.  LEAK CHECK GOOD. 
(CLOSED)
